International Scientific Journal


In this paper, the periodic solution for the local fractional Boussinesq equation can be obtained in the sense of the local fractional derivative. It’s given by applying direct integration with symmetry condition. Meanwhile, the periodic solution of the non-differentiable type with generalized functions defined on Cantor sets is analyzed. As a result, we have a new point to look the local fractional Boussinesq equation through the local fractional derivative theory.
PAPER REVISED: 2018-11-20
PAPER ACCEPTED: 2019-01-05
CITATION EXPORT: view in browser or download as text file
THERMAL SCIENCE YEAR 2019, VOLUME 23, ISSUE Issue 6, PAGES [3719 - 3723]
  1. Tarasov, V., Fractional Dynamics: Applications of Fractional Calculus to Dynamics of Particles, Fields and Media. Higher Education Press Springer, 2011
  2. Liu, J., et al., Non-Linear Dynamics and Exact Solutions for the Variable-Coefficient Modified Korteweg deVries Equation. Zeitschrift für Naturforschung A, 73(2018), 2, pp. 143-149
  3. Appleby, M., et al,. Constructing Exact Symmetric Informationally Complete Measurements from Numerical Solution, Journal of Physics A: Mathematical and Theoretical, 51(2018), 16, pp. 165302
  4. Abbasbandy, S., The Application of Homotopy Analysis Method to Nonlinear Equations Arising in Heat Transfer, Physics Letters A, 360(2006), 1, pp. 109-113
  5. Zhang, Y., et al., Lie Symmetry Analysis, Lie-Baklund Symmetries, Explicit Solutions, and Conservation Laws of Drinfeld-Sokolov-Wilson System. Boundary Value Problems, 2017(2017), 1, pp. 154.
  6. Bekir, A., et al., Exact Solutions of Nonlinear Fractional Differential Equations by (G'/G)-Expansion Method. Chinese Physics B, 22(2013), 11, pp. 140-145
  7. Liu, J. et al., Analytical Study of Exact Solutions of the Nonlinear Korteweg deVries Equation with Space-time Fractional Derivatives. Modern Physics Letters B, (2018), pp. 1850012.
  8. Hemeda, A. A., et al., Local Fractional Analytical Methods for Solving Wave Equations with Local Fractional Derivative, Mathematical Methods in the Applied Sciences , 41(2018), 6, pp. 2515-2529
  9. Yang, X. J., et al., Exact Travelling Wave Solutions for the Local Fractional Two-Dimensional Burgers-Type Equations. Computers & Mathematics with Applications, 73(2017), pp. 203-210
  10. Yang, X. J, et al., Local Fractional Integral Transforms and Their Applications, Academic Press, New York, USA, 2015
  11. Kumar, D., et al., An Effective Computational Approach for Solving Local Fractional Telegraph Equations. Nonlinear Science Letert A, 8(2017), 2, pp. 200-206
  12. Singh, J., et al., A Reliable Algorithm for Local Fractional Tricomi Equation Arising in Fractal Transonic Flow. Entropy, 18(2016), 6, pp. 206-214
  13. Yang, X., et al, On Exact Traveling-Wave Solutions for Local Fractional Korteweg-De Vries Equation, Chaos, 26(2016), 8, pp. 084312
  14. Yang, X. J., et al., New Rheological Models within Local Fractional Derivative, Romanian Reports in Physics, 69(2017), 3, pp.1-8
  15. Yang, X. J., et al., A New Family of the Local Fractional PDEs, Fundamenta Informaticae, 151(2017), 1-4, pp.63-75

© 2024 Society of Thermal Engineers of Serbia. Published by the Vinča Institute of Nuclear Sciences, National Institute of the Republic of Serbia, Belgrade, Serbia. This article is an open access article distributed under the terms and conditions of the Creative Commons Attribution-NonCommercial-NoDerivs 4.0 International licence